# SDR HNAA0500079

- Difficulty date: August 26, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 50,814 hours, 57,759 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: DSC1906
- Condition: Cracked
- Location: Hyd System
- Part time: 50,814 hours, 57,759 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT GEAR RETRACTION NR 2 ISOV CAUTION LIGHT ILLUMINATED FOLLOWED BY ROLL SPOILER HYD.  CAUTION LIGHT NR 2 QUANTITY DROPPED TO 1/2 QT.  SYSTEM PRESSURE REMAINED NORMAL.  REPLACED CHECK VALVE.
